MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR SYSTEM ONE 60 SERIES; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR SYSTEM ONE 60 SERIES; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number AU461S
Medical Device Problem Codes Degraded (1153); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fatigue (1849); Cancer (3262)
Date of Event 11/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging that the remstar pro c-flex+ device had caused the development of lung cancer.Lymph nodes were biopsied and awaiting results.The manufacturer's investigation is ongoing.The device has not yet been returned to the manufacturer for evaluation.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
This report is being submitted to correct the adverse event/product problem, b5, and type of reported complaint sections to reflect the non-serious injury alleged and to update the (device) problem code grid, patient outcome code grid, health impact grid, component code grid, and to include the product unique device identification (udi).
 
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging that the remstar pro c-flex+ device had caused non-serious injuries.The patient reports, ¿4 spots located on her lungs.Biopsy completed on lymph nodes, pending results.Biopsy to be done on lungs in future, lungs (spots) too small to compete a biopsy on at this time.She recently was feeling extremely tired.¿ additional information was requested.The manufacturer's investigation is ongoing.The device has not yet been returned to the manufacturer for evaluation.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer was previously contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging that the remstar pro c-flex+ device had caused non-serious injuries.The patient reports, ¿4 spots located on her lungs.Biopsy completed on lymph nodes, pending results.Biopsy to be done on lungs in future, lungs (spots) too small to compete a biopsy on at this time.She recently was feeling extremely tired.¿ additional information was requested.Despite multiple good-faith efforts the device has not been returned to manufacturer.A final report is being submitted.If new information becomes available following the completion of the device repair that changes the outcome of the investigation and associated medical device reporting a follow up/supplemental report will be completed.Section g3 and h6 updated/corrected.

Brand Name
REMSTAR SYSTEM ONE 60 SERIES
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key20727183
Report Number2518422-2024-104250
Device Sequence Number8370851
Product Code BZD
UDI-Device Identifier00606959005440
UDI-Public(01)00606959005440
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberAU461S
Device Catalogue NumberAU461S
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Supplement Date Received by ManufacturerNot provided
03/18/2026
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date03/04/2026
03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age76 YR
Patient SexFemale